Little Colds Multi Symptom Cold Formula Natural for Infants and Children,1oz

2 ratings (2 Epinions reviews)
Share This!
  Ask friends for feedback

Little Remedies Colds Multi-Symptom Cold Formula - Baby Safe Cold Medicine

Jan 21, 2007 (Updated Jun 1, 2007)
Review by  
Rated a Very Helpful Review

Pros:Easy to use, dye free, effective

Cons:none

The Bottom Line: A wonderfully effective product for little ones.


It's never fun when your little one gets sick. We were so used to illness in a small child though with our first child, that it was a pleasant surprise to see that our second child was a trooper who never became really ill.

She finally, at 14 months old, got a cold that knocked her for a loop. Basically she was cranky and more fussy, though still playing and eating like her usual self. The problem was first her nose was running everywhere ... constantly. She developed a hatred of the tissue and it was nearly impossible to keep her nose clean. Soon after the coughing start, and we began to look at medicines to help her feel better.

My husband works in the medical field and a nurse he works with mentioned the "Little Remedies" brand that she uses with her small children. Our pediatrician has already approved our daughter using Infant Tylenol products when needed, but we did not want to give her the cold and cough versions. We were especially interested in the fact that "Little Remedies" was dye free and no PPA. (phenylpropanolamine)

From the company:

"Multi-Symptom cold formula: Nasal Decongestant/Cough Suppressant/Fever Reducer/Pain Reliever Safely & Gently relieves:

- Stuffy Noses
- Coughs
- Fever & Pain

Little Remedies Products provide the most effective formulas possible to support the health and well-being of your child. When it comes to children's healthcare we steadfastly believe "less is more" and strive to make sure that each of our products contain just what is needed for fast, safe, effective relief-nothing more!

Little Remedies Products avoid the use of unnecessary additives, helping to eliminate side effects and concerns.

No Saccharin or Alcohol
No Artificial Flavors or Dyes (non-staining)
No PPA (phenylpropanolamine)
No Harmful Preservatives
Pediatrician Recommended"


We liked what the company has to say and felt safe in giving it to our daughter. It was packaged in a regular boxed container and cost around $5.00. Inside the box the medicine was sealed with a screw off top, and then there was a dropper lid that could be screwed on in its place - so the measuring for the medicine was always right there!

We did notice that some times our daughter seemed to take this medicine readily and opened her mouth, and other times we had to be more forceful. I don't think it was the case of not liking the flavor because she never made faces as she took it - just some times she refused to hold still and open her mouth.

The cold has lasted the typical number of days, so we have not noticed this medicine to decrease the length of her cold. What we did notice about Little Remedies Colds Multi-Symptom Cold Formula was that it works pretty quickly to relieve her symptoms - I'd say within 20 to minutes. The first time we used this we were amazed - it was like having our normal, non whiny, non clingy daughter back in minutes! Her nose stopped running, her coughing stopped. It was a miracle!

We also have noticed that after 4-5 hours the medication wears off and she'll need another dose depending on how she feels.

We feel comfortable giving her Little Remedies Colds Multi-Symptom Cold Formula and that the medication is relieving her exact symptoms. We love that it's dye free also - no more stains on her clothes trying to get her to open her mouth!

We highly recommend Little Remedies Colds Multi-Symptom Cold Formula and will look to the other products in the "Little Remedies" line as other illnesses occur!


Recommend this product? Yes

Read all comments (2)

Share this product review with your friends   
Share This!


Related Deals You Might Like...

Little Colds Multi-sympton, 1 Fluid Oz. (3 Pack)

Little Colds Multi-sympton, 1 Fluid Oz. (3 Pack)

Little Colds Multi Symptoms Cold Relief Liquid safely and gently relieves stuffy noses, coughs, fever and pain.Dye free, Non Staining, No Alcohol, sac...
eBay

$8.75

FREE Shipping
Little Colds Multi-sympton, 1 Fluid Oz. Package

Little Colds Multi-sympton, 1 Fluid Oz. Package

FAST AND SECURE SHIPPING EXPIRES 12/2014 Little Colds Multi-Sympton, 1 Fluid Oz. Packages (Pack of 3)Features of Little Colds Multi-Sympton, 1 Fluid O...
eBay

$5.99

FREE Shipping
Good Sense Night Time Multi-Symptom Cold Cool Ice Case Pack 24

Good Sense Night Time Multi-Symptom Cold Cool Ice Case Pack 24

Good Sense Cold Night Time Multi-Symptom Cold Cool Ice 24's. Compare to Tylenol Cold Multi-Symptom Nighttime. Acetaminophen 325mg; Chlorpheniramine ma...
Sears Marketplace
Tylenol Cold Multi Symptom Caplets for Adults - 24 Count

Tylenol Cold Multi Symptom Caplets for Adults - 24 Count

Find cold, cough and allergy at Target.com! Get fast, daytime relief from painful cold and flu symptoms with tylenol cold multi-symptom daytime. . - t...
Target

$6.49

+$5.05 shipping
Robitussin Peak Cold Multi-Symptom Cold - 4 Oz.

Robitussin Peak Cold Multi-Symptom Cold - 4 Oz.

Robitussin Peak Cold Multi-Symptom Cold - 4 Oz.
Sears Marketplace
Tylenol(R) Nighttime Coolburst Cold Multi-Symptom 8 Fl Oz

Tylenol(R) Nighttime Coolburst Cold Multi-Symptom 8 Fl Oz

Try the Tylenol R Nighttime Coolburst Cold Multi-Symptom, 8 oz, so you can get the cough-free rest you need. Everyone in the family ages 12 and older ...
Walmart.com

$6.48

+$4.97 shipping
Mucinex® Multi-symptom Cold, 8 Oz, 2 Bottles, 4 Ounces Each

Mucinex® Multi-symptom Cold, 8 Oz, 2 Bottles, 4 Ounces Each

Children's Mucinex® Multi-Symptom Cold is made for:Chest Congestion Nasal Congestion Cough Kids (ages 4 to 12) Children's Mucinex® Multi-Symptom Cold ...
eBay

$24.99

+$5.75 shipping
Premier Value Severe Cold Multi-Symptom - 24ct

Premier Value Severe Cold Multi-Symptom - 24ct

Premier Value Severe Cold Multi-Symptom - 24ct
Sears Marketplace
Robitussin Peak Cold Multi-Symptom Cold Maximum Strength - 8 Oz.

Robitussin Peak Cold Multi-Symptom Cold Maximum Strength - 8 Oz.

Robitussin Peak Cold Multi-Symptom Cold Maximum Strength - 8 Oz.
Sears Marketplace
Mucinex® Children's Multi-symptom Cold, Twin Pack, 8oz, 2 Bottles, 4 Ounces Each

Mucinex® Children's Multi-symptom Cold, Twin Pack, 8oz, 2 Bottles, 4 Ounces Each

Product Overview Children's Mucinex® Multi-Symptom Cold liquid can help relieve your child of multiple cold symptoms, including stuffy nose, cough and...
eBay

$24.99

+$5.75 shipping